- MORE INFO
- Short Description
- CUSTOMER REVIEWS
Benylin Four Flu tablet is the one stop formulae for four main symptoms of flu viz. fever, body pain, nasal congestion and coughing.
It consists of three active ingredients namely Diphenhydramine, Paracetamol, and Pseudoephedrine that offer great relief from the physical discomforts associated with flu.
Each 2ml or oral solution contains: Paracetamol 5mg, Diphenhydramine Hydrochloride 12.5mg, and Pseudoephedrine Hydrochloride 22.5mg. The Diphenhydramine acts as an antihistamine to prevent occurrence of allergic reaction due to hay fever, allergy or common cold. While the Pseudoephedrine Hydrochloride acts as a decongestant to unblock the blocked nasal passages, the Paracetamol acts an effective painkiller and fever reducer. Not recommended for children under 6yrs old.